# SDR DXTA2023100296970

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20627
- Aircraft time: 8,310 hours, 4,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT AT 2000' MSL EMERGENCY EXIT CAS APPEARED WITH NO SECONDARY INDICATIONS. DURING RETURN TO FIELD THE CAS MESSAGE EXTINGUISHED. //SIGNOFF// TROUBLESHOT THE CAS MESSAGE TO THE PROXIMITY SENSOR READING FAR.  GAINED ACCESS TO PROXIMITY SENSOR AND RJGGED IT TO WITHIN THE ALLOWED INDUCTANCE LEVEL CLOSED UP ACCESS AND OP'S CHECKED GOOD THEN TOOK THE AIRCRAFT TO PRESSURIZATION AND FOUND IT STAYED WITHIN THE INDUCTANCE LEVEL WITH NO DEFECTS NOTED ALL WORK DONE IN REF WITH CL 350 AMM 52-71-21 TL- 10754803303574 CAL DUE 5-2-24
